# SDR SWI2024F00008

- Difficulty date: November 29, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR POST AT FS.280.00 AND RBL12 WL.72. CORRODED (FLAGGED).   (C-CHECK RO 1/19/2024)   REMOVED CORROSION ON FLOOR POST AT FS 280.00 RBL 12 REF CRJ 700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. REF: CRJ-700 SRM 53-11-10-001-003-A01. REPAIRED REF CRJ700 SRM 53-11-10-201-006-A01.COMPLIED WITH 51-900-1002-SKY
